# SDR COMA0660616

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 22,235 hours, 20,801 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5238 - RECEIVED A GROUND SPOILER FAULT DURING TAKEOFF ROLL, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED A RESET OF SECU NR 1 AND NR 2.
